Please use this identifier to cite or link to this item: https://scidar.kg.ac.rs/handle/123456789/9384
Title: Trigonometric multiple orthogonal polynomials of semi-integer degree and the corresponding quadrature formulas
Authors: Milovanovic, Gradimir
Stanić, Marija
Tomović, Tatjana
Issue Date: 2014
Abstract: An optimal set of quadrature formulas with an odd number of nodes for trigonometric polynomials in Borges' sense [Numer. Math. 67 (1994), 271-288], as well as trigonometric multiple orthogonal polynomials of semi-integer degree are defined and studied. The main properties of such a kind of orthogonality are proved. Also, an optimal set of quadrature rules is characterized by trigonometric multiple orthogonal polynomials of semiinteger degree. Finally, theoretical results are illustrated by some numerical examples.
URI: https://scidar.kg.ac.rs/handle/123456789/9384
Type: article
DOI: 10.2298/PIM1410211M
ISSN: 0350-1302
SCOPUS: 2-s2.0-84911925820
Appears in Collections:Faculty of Science, Kragujevac

Page views(s)

87

Downloads(s)

4

Files in This Item:
File Description SizeFormat 
10.2298-PIM1410211M.pdf192.72 kBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons